# SDR SWIA200312532

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 19,817 hours, 18,587 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Jackshaft
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN DOING RUDDER PRE-TAXI CHECK, UNUSUAL CLICKING SOUND (APPROX 1/2 TRAVEL) WITH BUMP FELT ON PEDDLES ON CAPTS SIDE.  RETURNED TO GATE.  REPLACED RUDDER PEDAL ADJUSTMENT JACK SHAFT AND SCREW.  OPS CHECKS GOOD IAW 27-21-05.  P/N ON 600-90223-5.
